Alert archive / Massachusetts / Wind Advisories in 2010

Wind Advisory 31, NWS Boston/Norton, MA

November 7, 20106 counties in Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Nov 7, 2010, 4:04 PM EST for 6 counties in Massachusetts. It took effect at Nov 7, 2010, 7:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2010, 4:04 PM EST (21:04 UTC)
In effect from
Nov 7, 2010, 7:00 PM EST
Expired
Nov 8, 2010, 5:05 AM EST
In force
10 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Dukes County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 43 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 9.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2010-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2010-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WWUS71 KBOX 072104
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
404 PM EST SUN NOV 7 2010

MAZ007-019-022>024-080515-
/O.NEW.KBOX.WI.Y.0031.101108T0000Z-101108T1200Z/
EASTERN ESSEX MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-
INCLUDING THE CITIES OF...GLOUCESTER...PLYMOUTH...CHATHAM...
FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET
404 PM EST SUN NOV 7 2010

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY. 

STRONG LOW PRESSURE OFFSHORE WILL MOVE TOWARD CAPE COD TONIGHT AND
MONDAY. NORTH WINDS AHEAD OF THIS LOW PRESSURE MAY GUST AT TIMES
TO 50 MPH ALONG PARTS OF THE EAST MASSACHUSETTS COAST.

THE AREAS MOST LIKELY TO BE AFFECTED WILL BE CAPE COD AND
NANTUCKET. THERE IS A REAL BUT LESSER CHANCE FOR THIS WIND ON
MARTHAS VINEYARD...CAPE ANN...AND THE COAST FROM SCITUATE TO
PLYMOUTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
2 follow-up statements
829 
WWUS71 KBOX 080437
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1137 PM EST SUN NOV 7 2010

MAZ007-019-022>024-081200-
/O.CON.KBOX.WI.Y.0031.000000T0000Z-101108T1200Z/
EASTERN ESSEX MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-
INCLUDING THE CITIES OF...GLOUCESTER...PLYMOUTH...CHATHAM...
FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET
1137 PM EST SUN NOV 7 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY. 

STRONG LOW PRESSURE OFFSHORE WILL MOVE TOWARD CAPE COD TONIGHT
AND MONDAY. NORTH WINDS AHEAD OF THIS LOW PRESSURE MAY GUST AT
TIMES TO 50 MPH ALONG PARTS OF THE EAST MASSACHUSETTS COAST.

THE AREAS MOST LIKELY TO BE AFFECTED WILL BE CAPE COD AND
NANTUCKET. THERE IS A REAL BUT LESSER CHANCE FOR THIS WIND ON
MARTHAS VINEYARD...CAPE ANN...AND THE COAST FROM SCITUATE TO
PLYMOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
110 
WWUS71 KBOX 081005
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
505 AM EST MON NOV 8 2010

...STRONG WINDS THIS MORNING ACROSS INTERIOR SOUTHERN NEW ENGLAND...

.DEEPENING LOW PRESSURE ALONG THE MASSACHUSETTS COAST WILL CAUSE
STRONG WINDS THIS MORNING ESPECIALLY IN HIGHER TERRAIN AREAS.

MAZ007-019-022>024-081115-
/O.CAN.KBOX.WI.Y.0031.000000T0000Z-101108T1200Z/
EASTERN ESSEX MA-EASTERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-
NANTUCKET MA-
INCLUDING THE CITIES OF...GLOUCESTER...PLYMOUTH...CHATHAM...
FALMOUTH...PROVINCETOWN...VINEYARD HAVEN...NANTUCKET
505 AM EST MON NOV 8 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND
ADVISORY FOR COASTAL MASSACHUSETTS. ALTHOUGH IT WILL STILL BE
WINDY TODAY...THE GREATEST WIND THREAT IS NOW EXPECTED TO BE
FARTHER INLAND OVER INTERIOR PORTIONS OF SOUTHERN NEW ENGLAND. 

$$

CTZ002>004-MAZ002>004-008>012-NHZ011-081700-
/O.NEW.KBOX.WI.Y.0032.101108T1005Z-101108T1700Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-CHESHIRE NH-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD...
ORANGE...BARRE...FITCHBURG...CHESTERFIELD...BLANDFORD...AMHERST...
NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER...JAFFREY...KEENE
505 AM EST MON NOV 8 2010

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. THE ADVISORY
IS FOR CHESHIRE COUNTY NEW HAMPSHIRE...WESTERN AND CENTRAL
MASSACHUSETTS...AND NORTHERN CONNECTICUT.  

STRONG LOW PRESSURE ALONG THE MASSACHUSETTS COAST EARLY THIS
MORNING WAS CAUSING STRONG WINDS OVER INTERIOR PORTIONS OF
SOUTHERN NEW ENGLAND...ESPECIALLY IN THE HIGHER TERRAIN.  
AT 350 AM...WINDS GUSTED TO 52 MPH AT THE WORCESTER AIRPORT.
WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE POSSIBLE IN
THE HIGHER TERRAIN PORTIONS OF THE ADVISORY AREA THIS MORNING.
WINDS ARE EXPECTED TO SLOWLY DIMINISH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
FIELD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Nov 7, 3:44 PM EST, 20 minutes earlier.

Area forecast discussion, Nov 7, 3:44 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
344 PM EST SUN NOV 7 2010

.SYNOPSIS...
LOW PRESSURE WILL TRACK NORTH TO CAPE COD BY MONDAY MORNING AND WILL
BRING A COLD WINDSWEPT RAIN TO THE REGION. IT SHOULD BE COLD ENOUGH
FOR SNOW OR A RAIN/SNOW MIX MONDAY MORNING...ESPECIALLY ACROSS
HIGHER ELEVATIONS. THE LOW WILL LINGER OFFSHORE TUESDAY...THEN
SLOWLY DRIFT OUT TO SEA THROUGH THE END OF THE WEEK AS HIGH
PRESSURE BUILDS TO THE NORTH.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
RADAR FILLED IN DURING THE AFTERNOON OVER THE CAPE AND ISLANDS.
BUT THE PCPN HAS BEEN FALLING INTO DRY AIR WITH 4-5C DEW POINT
DEPRESSIONS...SO JUST SPRINKLES WERE REPORTED THROUGH MID
AFTERNOON.

GENERAL AGREEMENT AMONG THE MODELS THAT OFFSHORE LOW PRESSURE
MOVES NORTH DIRECTING MAIN PLUME OF MOISTURE...HIGHEST PW
VALUES...TOWARD MAINE. THE LOW THEN SWINGS WEST TOWARD CAPE COD
LATE AT NIGHT. GOOD FRONTOGENESIS AS PER THE GFS AND STRONG
AND ONSHORE FLOW WILL BRING PRECIP TO OUR AREA...EXPANDING FROM
CAPE COD THIS EVENING TO THE CT VALLEY AND VICINITY AFTER
MIDNIGHT. SUFFICIENT SUPPORT AND MOISTURE TO GO WITH CATEGORICAL
POPS ALL AREAS TONIGHT.

FIRST QUESTION IS PTYPE. BUFKIT SOUNDINGS SHOW MARGINAL BUT
SUFFICIENT COLD AIR TO SUPPORT SNOW OR A RAIN/SNOW MIX. THIS IS
TRUE NOT JUST IN THE HILLS BUT ALSO AROUND THE MAJOR POPULATION
CENTERS SUCH AS BOSTON-PROVIDENCE-HARTFORD.  THE GFS SEEMS TO
HAVE WARMER LOW LEVEL THICKNESSES THAN THE NAM OR ECMWF...AND WE
FAVOR THAT GIVEN THE TIME OF YEAR. SURFACE TEMPERATURES SHOULD BE
IN THE MID 30S WITH WARMER GROUND TEMPS...SO NO ACCUMULATIONS ARE
EXPECTED MOST SPOTS. THE HIGHER ELEVATIONS...THE CENTRAL HILLS
AND THE EAST SLOPES OF THE BERKS...COULD CATCH 1-2 INCHES OF
SLUSH.

SECOND QUESTION IS WIND. ALL MODELS SHOW AT LEAST 40-45 KNOTS AT
925 MB AND 50 KNOTS AT 900 MB...THE GFS ACTUALLY SHOWS 50-55
KNOTS AT 950 MB. THE THERMAL PROFILE IS FAVORABLE FOR MOMENTUM
TRANSFER...PRIMARILY ALONG THE EAST MASSACHUSETTS COAST...WITH
WIND GUSTS OF 40-45 KNOTS. WE HAVE OPTED TO ISSUE A WIND
ADVISORY FOR THIS AREA.

THE PRIME CONCERN WOULD BE CAPE COD/NANTUCKET/MARTHAS VINEYARD. A
CONCERN WITH LESS CONFIDENCE IS ALONG THE COAST OF PLYMOUTH COUNTY
AND IN THE IMMEDIATE VICINITY OF CAPE ANN/GLOUCESTER. WE HAVE
CHOSEN TO INCLUDE THESE AREAS IN THE WIND ADVISORY.

TEMPERATURES ARE LARGELY DRAWN FROM GFS MOS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
THE LOW PRESSURE CURVES WEST ACROSS CAPE COD MONDAY...THEN ARCS
TOWARD THE SOUTH BY EVENING. THIS SHOULD KEEP A MOIST FLOW ACROSS
SOUTHERN NEW ENGLAND WITH SUFFICIENT ISENTROPIC LIFT TO SUPPORT
PCPN. THERMAL PROFILES WARM SUFFICIENTLY FOR ANY SNOW OR MIX TO
CHANGE TO RAIN...BUT IT SHOULD BE A COLD RAIN.

WINDS SHOULD DIMINISH AS THE LOW MOVES ACROSS THE CAPE AND THE
LOCAL PRESSURE GRADIENT DIMINISHES.

TEMPS COME FROM GFS MOS. THIS BRINGS THE COASTAL PLAIN INTO THE
40S...NOT SURPRISING AS THE WATER TEMPS ARE IN THE LOWER
50S...WITH THE INTERIOR STUGGLING INTO THE UPPER 30S AND AROUND
40.

MONDAY NIGHT...LOW PRESSURE DRIFTS SOUTH OF NEW ENGLAND WITH A
MOIST NORTHEAST FLOW INTO AT LEAST COASTAL SECTIONS. BUFKIT CROSS
SECTIONS SHOW THE AIR REMAINS MOIST BELOW 5000 FEET BUT DRIES
ABOVE. THIS MAY LIMIT RAIN FORMATION...BUT STILL LOOKS MOIST
ENOUGH FOR LIGHT RAIN/DRIZZLE. TEMPERATURES IN THIS MOIST LAYER
WILL BE ABOVE FREEZING SO PTYPE SHOULD BE RAIN/DRIZZLE. WE HAVE
OPTED FOR CATEGORICAL POPS LINGERING INTO THE EVENING AND THEN
DIMINISHING TO CHANCE LEVELS BY TUESDAY MORNING.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
TUE...VERTICALLY STACKED LOW NEAR THE SNE COAST WILL SLOWLY DRIFT
SEWD TUE WITH SNE FIRMLY ENTRENCHED WITHIN THE CIRCULATION OF THE
LOW. MOIST CONVEYOR BELT AND ASSOCD TROWAL WILL SHIFT SWD INTO
SNE DURING TUE. MORE SHOWERS OR DRIZZLE POSSIBLE TUE. THE COLUMN
IS WARMING MON NIGHT SO PTYPE ISSUES NOT ANTICIPATED. NORTHERLY
WINDS WILL BE INCREASING TUE AS THE LOW MOVES SWD AND GRADIENT
INCREASES WITH GUSTS TO 25 KT POSSIBLE.

WED THROUGH FRI...OMEGA BLOCKING PATTERN IN PLACE WILL RESULT IN
SLOW PROCESS OF OFFSHORE MID LEVEL LOW MOVING OUT AND RIDGE MOVING
IN. THE EFFECT OF THIS SYSTEM WILL BE MOSTLY FELT NEAR THE SE NEW
ENG COAST WITH GUSTY NE WINDS AND BELOW NOMRAL TEMPS THROUGH THE
END OF THE WEEK. GUSTS TO 35-40 KT POSSIBLE AT TIMES OVER THE
CAPE/ISLANDS...ESPECIALLY THROUGH THU. CLOUDS AND CHC SHOWERS
LINGERING THROUGH WED ALONG THE COAST THEN GRADUAL IMPROVEMENT THU
AND FRI. IN THE INTERIOR...EXPECT INCREASING SUNSHINE DURING WED
WITH MOSUNNY SKIES THU AND FRI.

IT APPEARS RIDGING WILL HOLD ON THROUGH SAT SO DRY WEATHER
EXPECTED WITH NEAR SEASONABLE TEMPS AND LIGHTER WINDS NEAR THE
COAST.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
TONIGHT...LOW CLOUDS AND LIGHT PCPN ALREADY INTO CAPE COD AND
SHOULD TREND TO THE WEST OVERNIGHT. THIS MEANS THE MVFR CIGS OVER
THE CAPE WILL SPREAD NORTH AND WEST...PER MODEL DATA WE EXPECT THE
LOWER CONDITIONS IN THE BOSTON-PVD CORRIDOR AROUND MIDNIGHT AND TO
THE CENTRAL HILLS OVERNIGHT. IFR CIGS ARE POSSIBLE...MAINLY AT THE
CAPE/ISLANDS AND AT WORCESTER AIRPORT LATE AT NIGHT.

TEMPERATURES WILL BE COLD ENOUGH FOR SNOW OR A RAIN/SNOW MIX AT
FIRST TONIGHT. ASIDE FROM THE HILLS...PLACES SUCH AS WORCESTER
AIRPORT...WE ARE NOT EXPECTING ACCUMULATIONS.

WINDS WILL ALSO BE A CONCERN WITH NORTH WINDS 40-50 KNOTS AT
2000-4000 FEET AND FAVORABLE CONDITIONS TO BRING THAT WIND TO THE
SURFACE ALONG THE MASS EAST COAST.

MONDAY...MVFR DEVELOPS IN THE WEST WHILE IFR CONDITIONS ARE EXPECTED
TO DEVELOP EARLY IN THE EAST AND THE CENTRAL HILLS. ANY SNOW
SHOULD CHANGE TO RAIN BY MIDDAY. WINDY CONDITIONS IN THE MORNING
ESPECIALLY AT THE EAST MASSACHUSETTS COAST SHOULD DIMINISH DURING
THE DAY.

MONDAY NIGHT...MIXED MVFR/IFR CIGS AND VSBYS IN LIGHT
RAIN/DRIZZLE/FOG.

KBOS...HIGH CONFIDENCE IN TAF TREND. MEDIUM CONFIDENCE IN TIMING
OF LOWER CONDITIONS. EXPECT CONDITIONS BELOW 2000 FT/3 MILES BY
10-12Z MONDAY.

OUTLOOK...TUESDAY THROUGH THURSDAY...

TUE...HIGH CONFIDENCE FOR MVFR/IFR CONDITIONS WITH AREAS OF LIGHT
RAIN DRIZZLE AND PATCHY FOG. NE WIND GUSTS INCREASING TO 25 KT.

WED...MVFR CONDITIONS AND CHC SHOWERS LIKELY PERSISTING NEAR THE
COAST WITH GRADUAL IMPROVEMENT IN THE INTERIOR. N WIND GUSTS TO 35
KT OVER CAPE/ISLANDS.

THU...VFR...BUT LOW PROB FOR MVFR CIGS OVER CAPE/ISLANDS. N WIND
GUSTS TO 35 KT POSSIBLE CAPE/ISLANDS.

&&

.MARINE...
WE HAVE EXPANDED THE GALE WARNING TO ALL WATERS EXCEPT BOSTON
HARBOR AND NARRAGANSETT BAY. WINDS ALOFT INCREASE TO 40-50 KNOTS
ESPECIALLY OVER THE EASTERN WATERS AND MUCH OF THIS SHOULD
TRANSFER TO THE SURFACE. CONDITIONS SHOULD DIMINISH DURING MONDAY
MORNING AS THE GALE CENTER APPROACHES CAPE COD FROM THE EAST.

SEAS WILL REMAIN ROUGH THROUGH MONDAY NIGHT WITH 10-15 FEET EAST
OF MASSACHUSETTS AND 5-9 FEET SOUTH OF NEW ENGLAND.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

TUE...INCREASING N WINDS AS LOW MOVES OFFSHORE AND GRADIENT
INCREASES. GUSTS TO 30 KT LIKELY WITH A FEW GALE FORCE GUSTS
POSSIBLY DEVELOPING LATE IN THE DAY.

TUE NIGHT THROUGH THU...GALE FORCE NORTHERLY WINDS
LIKELY...ESPCIALLY OVER EASTERN WATERS. GUSTS TO 40 KT POSSIBLE.
SEAS BUILDING TO 10-15 FT OVER EASTERN OUTER WATERS WED INTO THU.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL HIGH TIDES TREND LOWER THIS WEEK. THAT IS THE GOOD
NEWS.

HOWEVER THE PRESENCE OF BUILDING 10-15 FOOT SEAS JUST EAST OF
CAPE COD AND OVER STELWAGEN BANK WILL BE A CONCERN. AS THE LOW
PRESSURE AREA TURNS WEST OVER CAPE COD AND THEN SOUTH...THE FLOW
ACROSS THESE SEAS WILL BE FROM THE EAST AND DRIVE THEM TOWARD THE
SHORE. THIS COULD BRING A 1-2 FOOT SURGE INTO MASSACHUSETTS BAY
AND ALONG THE OUTER CAPE.

THE PROBLEM WOULD BE FOR SPLASHOVER AND/OR BEACH EROSION ALONG THE
EAST MASS COAST.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST MONDAY FOR
     MAZ007-019-022>024.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 7 AM EST MONDAY FOR ANZ231>234-250-251-254-
     255.
     SMALL CRAFT ADVISORY UNTIL 8 PM EST MONDAY FOR ANZ230-236.
     GALE WARNING FROM 9 PM THIS EVENING TO 1 PM EST MONDAY FOR
     ANZ235-237-256.

&&

SYNOPSIS...WTB/KJC
NEAR TERM...WTB
SHORT TERM...WTB
LONG TERM...KJC
AVIATION...WTB/KJC
MARINE...WTB/KJC
TIDES/COASTAL FLOODING...WTB
Hazardous weather outlook, Nov 7, 3:58 AM EST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
358 AM EST SUN NOV 7 2010

CTZ002>004-MAZ002>006-008>014-017-018-020-021-023-026-NHZ011-012-015-
RIZ001>008-080900-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-
WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
DUKES MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
358 AM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A PERIOD OF SNOW MAY ACCUMULATE A FEW INCHES EARLY MONDAY MORNING
OVER THE HIGHER ELEVATIONS IN CENTRAL MASSACHUSETTS AND SOUTHWEST
NEW HAMPSHIRE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MAZ007-015-016-019-022-024-080900-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
BARNSTABLE MA-NANTUCKET MA-
358 AM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...TODAY AND TONIGHT.

LARGE SOUTHEAST SWELLS ON TOP OF A HIGH ASTRONOMICAL TIDE WILL
CAUSE SOME SPLASH OVER ON THE MOST VULNERABLE SHORE ROADS OF
EAST COASTAL MASSACHUSETTS DURING THE MIDDAY HIGH TIDE.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG WINDS AND HIGH SEAS COULD BRING SOME BEACH EROSION AND
SPLASH OVER OR MINOR COASTAL FLOODING DURING THE DAYTIME HIGH TIDE
CYCLES MONDAY AND AGAIN WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ231>234-250-251-254-255-080900-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
358 AM EST SUN NOV 7 2010

...GALE WARNING IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

ANOTHER PERIOD OF GALE FORCE NORTHERLY WINDS IS LIKELY TUESDAY
NIGHT THROUGH THURSDAY...ESPECIALLY OVER EASTERN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230-235>237-256-080900-
BOSTON HARBOR-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
358 AM EST SUN NOV 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ANOTHER PERIOD OF GALE FORCE NORTHERLY WINDS IS LIKELY TUESDAY
NIGHT THROUGH THURSDAY...ESPECIALLY OVER EASTERN WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 3:20 AM ESTGale WarningBOX5 days
Nov 7, 3:59 PM ESTCoastal Flood StatementBOXBarnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk14 hr

Nearby

Wind Advisories in Massachusetts, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.